# SDR FDEA201702070452

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Part serial: NA
- Condition: Gouged
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAMES 62 TO 63 SEAT TRACK 1959 GOUGED AND MISSING TOP COAT.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 201.  MAJOR REPAIR.
